Results overview: Found 1 records in 0.02 seconds.
Articles, 1 records found
Articles 1 records found  
26 p, 204.7 KB Pronormality, contranormality and generalized nilpotency in infinite groups / Kurdachenko, Leonid A. ; Subbotin, Igor Ya.
This article is dedicated to some criteria of generalized nilpotency involving pronormality and abnormality. Also new results on groups, in which abnormality is a transitive relation, have been obtained.
2003 - 10.5565/PUBLMAT_47203_05
Publicacions matematiques, V. 47 N. 2 (2003) , p. 389-414  

Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.